# SDR CA961126006

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 2910 · Hydraulic System, Main
- Part: Regulator Valve
- Part number: AV20A1032107
- Condition: Failed
- Location: Mlg Control
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER SELECTING GEAR DOWN LOST ALL 'C' SYSTEM HYDRAULIC FLUID. LANDING GEAR CONTROL MODULE CARTRIDGE REPLACED.
